# SDR S2YA950001

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 5533 · Ventral Structure
- Part: Angle
- Part number: 1294400613
- Condition: Cracked
- Location: Fs 557.50
- Part time: 2,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MAINTENANCE FOUND A 1.50 INCH CRACK ON THE ATTACH ANGLES OF BOTH THE LT AND RT VENTRAL FINS.  THE LOCATION IS BELOW THE AFT PRESSURE BULKHEAD, FS 557.50 AND IS CAUSED BY THE LACK OF SHIMMING AT THE SKIN OVERLAP.  THE CRACKS WERE REPAIRED.  (X)
